# SDR AALA202209304999

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,501 hours, 16,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52 -10-00.
